# SDR DXTA2014111005923

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 734 hours, 556 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: 0110145700
- Part serial: 16905867
- Condition: Inoperative
- Location: Cockpit
- Part time: 734 hours, 556 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

GSD 1 FAIL GOLDEN CASS MESSAGE AT FL 320.  PERFORMED FIM TASK 31-41-00-810-815-A WITH NO DEFECTS NOTED.  REMOVED & INSTALLED A OVERHAULED GSD 41-1 IAW AMM 31-41-01.  PERFORMED DCU SOFTWARE CONFIGURATION UPLOAD IAW AMM 31-41-01, NO DEFECTS NOTED.  PERFORMED OPERATIONAL TEST OF THE DCU IAW AMM 31-41-01,
